Life Distributions: Structure of Nonparametric, Semiparametric, and Parametric Families by A. W. Marshall and I. Olkin
Yosef Rinott
Biometrics, 2010, vol. 66, issue 3, 997-998
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1541-0420.2010.01480.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:biomet:v:66:y:2010:i:3:p:997-998
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0006-341X
Access Statistics for this article
More articles in Biometrics from The International Biometric Society
Bibliographic data for series maintained by Wiley Content Delivery ().